# SDR 2003F00504

- Difficulty date: May 15, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Condition: Damaged
- Location: T/E Flap Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND OUTBOARD FLAP RIGHT FAIRING TRACK 632CB, DAMAGED ON RIGHT SIDE STATION 3059.  REPAIRED TRACK IAW SRM 51-77-12, PAGE 10, FIGURE 3.  (M)
